Differences In Symptoms Of Heart Disease And Stomach Acid?
hello my doctor 1 month in dianogsa suffering from stomach acid almost 1 month did not heal2 and almost every night could not rest well then one day suddenly both legs in the soles of the feet swollen and the whole body seemed to limp without strength breathing rather difficult then I moved the doctor and dianogsa weak heart and swelling of the liver after and after treatment and rest all be a little better all it seems healed but after working again yesterday my heart like a relapse and returned to treatment and somewhat better but to my surprise every time I burp and vomit and eat and drink definitely vomit but just food. my question is what is the causal relationship between heart and stomach acid doctor and I’m confused is the heart can’t drink too much but if I keep vomiting I drink a lot so it doesn’t degenerate thank you doctor before
Hello Mr. Yudha,
The heart and stomach are located close together, so usually pain in the left chest area needs to be explored further in order to distinguish. Apart from the symptoms, it is also necessary to look at the results of investigations, such as heart records (ECG), x-rays, blood tests, endoscopy or other tests that can prove the disease.
A heart that is not functioning properly can cause a buildup of fluid in other organs, usually what is easily seen is swelling in the legs. Swelling of the liver can also be caused due to reduced heart pump function. In addition to swelling, which usually feels shortness of breath, especially when on the move, chest pain such as being crushed by a heavy burden. Heart disease will be seen on ECG examination, echocardiography, and x-rays that will show an enlarged heart. If heart failure occurs, you may also see a buildup of fluid in the lungs.
Disturbances in the stomach are usually characterized by discomfort in the stomach area, feeling full, burning sensation in the area of the pit of the stomach, nausea, or vomiting. Can also be accompanied by frequent belching, belching feels sour. Disorders of the stomach and heart are actually not directly related. However, some drugs that might be used for heart disease such as aspirin might cause stomach disorders.
We recommend that you now see a doctor related to your complaint for further review. There may be a need for investigations such as those mentioned above to help make the diagnosis. Avoid taking drugs or herbs without consulting directly with your doctor. Control according to the time specified and take the medication as prescribed.
Also read the article: Heart Disease and Stomach Disease